# SDR ASAA2017111522597

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 13,253 hours, 4,392 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20222
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 14,839 hours, 4,915 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, THE LEFT PACK LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURES AND THE LEFT PACK LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.   CONFIRMED FAULT.  LT PACK/ZONE TEMP CONTROLLER BITE SHOWS HARD TCV 1 (V139) FAILURE.  NO FAULTS LOGGED ON RT CONTROLLER.   GVI TCV 1, FOUND THE VALVE STUCK & WILL NOT TURN.   REMOVED & REPLACED TCV 1 (V139) IAW AMM 21-51-10.  LEAK CHECKED & GROUND FUNCTIONAL CHECKED NORMAL IAW AMM 21-61-00-700-806-002.
